On the Behaviors of Rough Fractional Type Sublinear Operators on Vanishing Generalized Weighted Morrey Spaces

Main Article Content

Ferit Gurbuz


The aim of this paper is to get the boundedness of rough sublinear operators generated by fractional integral operators on vanishing generalized weighted Morrey spaces under generic size conditions which are satisfied by most of the operators in harmonic analysis. Also, rough fractional integral operator and a related rough fractional maximal operator which satisfy the conditions of our main result can be considered as some examples.

Article Details


  1. A. S. Balakishiyev, E. A. Gadjieva, F. Gurbuz and A. Serbetci, Boundedness of some sublinear operators and their commutators on generalized local Morrey spaces, Complex Var. Elliptic Equ. 63(11) (2018), 1620-1641.
  2. F. G ¨urb ¨uz, On the behaviors of sublinear operators with rough kernel generated by Calder ´on-Zygmund operators both on weighted Morrey and generalized weighted Morrey spaces, Int. J. Appl. Math. Stat. 57(2) (2018), 33-42.
  3. F. Gurbuz, A class of sublinear operators and their commutators by with rough kernels on vanishing generalized Morrey spaces, J. Sci. Eng. Res. 5(5) (2018), 86-101.
  4. S. Z. Lu, Y. Ding and D. Yan, Singular integrals and related topics, World Scientific Publishing, Singapore, 2006.
  5. B. Muckenhoupt and R.L. Wheeden, Weighted norm inequalities for singular and fractional integrals, Trans. Amer. Math. Soc. 161 (1971), 249-258.
  6. M. Riesz, Lintegrale de Riemann-Liouville et le probl`eme de Cauchy, Acta Math. 81 (1949), 1-222.
  7. E. M. Stein, Singular integrals and Differentiability Properties of Functions, Princeton N J, Princeton Univ Press, 1970.